# SDR MWEA00373

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 5913344501
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR OUTER PAN LOWER EDGE HAS SEVERAL SMALL NICKS AND GOUGES.  FABRICATED AND INSTALLED NEW OUTER PAN.
